RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1984
Volume 24,
Number 6,
Pages
942–943
(Mi zvmmf4380)
Scientific communications
A dynamic method of minimization
S. S. Kozlov
,
T. V. Sazanova
UDC:
519.6
Received:
23.11.1982
Revised:
26.01.1983
Fulltext:
PDF file (325 kB)
English version:
USSR Computational Mathematics and Mathematical Physics, 1984,
24
:3,
202–203
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025